Fertility Friends Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
127 Posts
Discussion Starter · #1 ·
Hi, pls can you help me?
I have been ttc for 2 years.  I have borderline pcos.  Had a lap and hyst operation summer 04 and have been on metformin for just over 1 year now.  I am on my first month of clomid this month and am around mid month in my cycle.  I think I may be about to ovulate, opk says so, (although I am aware that using opk and pcos are not recommended). 
My query is I have had quite a strong lower right stomach pain, (just in the same region where I have one of the scars from my lap and hyst operation), for 24 hours now and just want to ask if stomach pain is a normal sympton of taking clomid?  Even if I haven't ever before suffered from this type of stomach (ovulation?) pain for this period of time before?  (Maybe because I have hardly ever ovulated!!!)  And if this pain is connected to ovulation does this mean that I may be ovulating with more than one egg?
Sorry if I sound a bit green, but it's playing on my mind a bit now after 24hrs, especially that hyperstimulation is more likely with pcos.  Can you please advise me of the symptons of hyperstimulation?
thanks in advance.
cr
 

·
Registered
Joined
·
2,229 Posts
Your pains do sound more like ovulation pains and some women can get them for a day or so. If you haven't had any monitoring with the clomid then there is no way of telling how many follicles you produced so a mild form of hyperstimulation can't be ruled out. This can cause aches and pains, dehydration, bloating and occasionally nausea. If you have any of these symptoms then I feel it prudent to contact whoever prescribed the clomid.

Ruth
 
1 - 2 of 2 Posts
Top